# SDR AALA202001139055

- Difficulty date: January 12, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000058
- Aircraft time: 27,323 hours, 22,597 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 10027932
- Part serial: 2013030013
- Condition: Leaking
- Location: Lt Engine
- Part time: 126 hours, 106 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATL-PHL, DIVERTED TO CLT ACCOUNT BLEED ISSUE. EMERGENCY DECLARED. FLIGHT LANDED WITHOUT INCIDENT. MAINTENANCE REMOVED AIRCRAFT FROM SERVICE. REPLACED LEFT ENG PRECOOLER AND PRECOOLER EXHAUST DUCT SEAL IAW AMM 36-11-08. PERFORMED SATISFACTORY OPERATIONAL TEST OF ENGINE PNEUMATIC BLEED SYSTEM PER AMM 36-11-00-710-801-A.
